# SDR GUUA10010601

- Difficulty date: October 1, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 34,588 hours, 36,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING WITH SIX GREEN INDICATION AFTER NOSE WHEEL TOUCHDOWN -A- AND -B- UNSAFE ANNUNCIATORS ILLUMINATED FOLLOWED BY LANDING GEAR AURAL ON MULTI ALARM PANEL.  CHECKED ADJUSTMENT OF NOSE LANDING GEAR ACTUATOR AND CHECKED FOR BINDING AT THE BOX SPRING NO DEFECTS NOTED.  LUBED BOX SPRING OPERATIONAL CHECK NORMAL.
